Approximations and expansions of solutions of linear boundary value problems with parameters
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 2014-2017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a26,
author = {A. T. Taldykin and E. A. Isakova},
title = {Approximations and expansions of solutions of linear boundary value problems with parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {2014--2017},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a26/}
}
TY - JOUR AU - A. T. Taldykin AU - E. A. Isakova TI - Approximations and expansions of solutions of linear boundary value problems with parameters JO - Differencialʹnye uravneniâ PY - 1987 SP - 2014 EP - 2017 VL - 23 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_11_a26/ LA - ru ID - DE_1987_23_11_a26 ER -
A. T. Taldykin; E. A. Isakova. Approximations and expansions of solutions of linear boundary value problems with parameters. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 2014-2017. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a26/